Alert archive / New York / Flash Flood Warnings in 2006
Flash Flood Warning 13, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 22, 2006, 4:21 PM EDT for Fulton County, Montgomery County, New York. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2006, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 22, 2006, 5:30 PM EDT
- In force
- 69 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Fulton County, NY, Montgomery County, NY
The radar
The Albany radar (KENX), 55 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 222021
FFWALY
NYC035-057-222130-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
421 PM EDT SAT JUL 22 2006
THE NATIONAL WEATHER SERVICE IN ALBANY HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
FULTON COUNTY IN EASTERN NEW YORK
THIS INCLUDES THE CITIES OF...JOHNSTOWN...GLOVERSVILLE
MONTGOMERY COUNTY IN EASTERN NEW YORK
THIS INCLUDES THE CITIES OF...FONDA...CANAJOHARIE...AMSTERDAM
* UNTIL 530 PM EDT
* AT 409 PM EDT...THE HEAVY RAIN HAD ENDED ACROSS THE WARNED
AREA...BUT SOME ROADS REMAIN CLOSED IN MONTGOMERY COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTHAMPTON
BEACH PUBLIC CAMPGROUND...CAROGA LAKE PUBLIC CAMPGROUND...
STRATFORD...ST. JOHNSVILLE...NORTHVILLE...MAYFIELD...EPHRATAH...
CRANBERRY CREEK...CAROGA LAKE AND BROADALBIN
ADDITIONAL RAINFALL AMOUNTS OF UP TO ON ONE HALF INCH ARE POSSIBLE
IN THE WARNED AREA TONIGHT. ANY FLOODING ON SMALLER CREEKS SHOULD
GRADUALLY SUBSIDE THIS EVENING. THE MOHAWK RIVER WILL CREST NEAR
BANK FULL OVERNIGHT TONIGHT.
LAT...LON 4285 7478 4276 7444 4278 7428 4284 7408
4326 7412 4330 7474 4309 7478
$$
SNDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 1:34 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 22, 1:34 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
134 PM EDT SAT JUL 22 2006
.SHORT TERM /REST OF TODAY/...UPDATED GRIDS FOR SEVERE
THUNDERSTORM WATCH 636 FOR SOUTHERN PORTION OF CWA. REFER TO STORM
PREDICTION CENTER PRODUCTS FOR DETAILS.
ALSO ISSUED A FLOOD WATCH FOR THE ENTIRE FORECAST AREA. THE AREA
WHICH WAS HARD HIT BY FLOODING AT THE END OF JUNE IS RECEIVING
SIGFICANT RAINFALL AGAIN TODAY...WARNINGS HAVE BEEN ISSUED. NOT
ONLY SMALL STREAMS AND URBAN FLOODING BUT MAIN STEMS FLOODING
POSSIBLE ON THE MOHAWK AND THE UPPER HUDSON RIVER. SHOWERS WILL
PRODUCE HEAVY RAINFALL AND THUNDERSTORMS TORRENTIAL RAINFALL.
PRECIPITABLE WATER VALUE OFF OUR 12Z SOUNDING 1.9 INCHES. 18Z
SOUDINGS HAS BEEN LAUNCH.
&&
PREV DISCUSSION...
/ISSUED 1012 AM EDT SAT JUL 22 2006/
SHORT TERM /REST OF TODAY/...BUSY MORNING. UPDATED GRIDS TO
ADDRESS HEAVY RAIN AND EMBEDDED THUNDERSTORMS ACROSS THE MOHAWK
VALLEY AND WESTERN ADIRONDACKS...WX...POPS...QPF AND ALSO AJUSTED
HOURLY TEMPS. NO CHANGES BEYOND THIS AFTERNOON.
PREV DISCUSSION...
/ISSUED 535 AM EDT SAT JUL 22 2006/
SHORT TERM /REST OF TODAY/...
SOME SCT ELEVATED CONVECTION HAS FIRED AHEAD OF THE WARM FRONT /OLD
COLD FRONT LIFTING NORTH/ AND A WEAK SFC TROUGH ANALYZED BY THE
LATEST 40KM RUC IN SW ULSTER COUNTY. WE DIDNT HAVE THUNDER IN THE
ZFP/GRIDS UNTIL AFTER NOONTIME...THEREFORE WE HAVE PLACED CHANCES OF
THUNDER IN EARLIER.
UPDATE...WASULA
PREV DISCUSSION...
/ISSUED 344 AM EDT SAT JUL 22 2006/
SYNOPSIS...LOW PRESSURE NEAR THE TENNESSEE VALLEY THIS MORNING WILL
MOVE NORTHEAST ALONG A STATIONARY FRONT THAT EXTENDS FROM THE GULF
OF MAINE SOUTHWEST...FROM SOUTHERN NEW ENGLAND...AND INTO THE MID
ATLANTIC STATES REGION. THE LOW WILL BRING PERIODS OF HEAVY
RAINFALL AND EMBEDDED THUNDERSTORMS TO EASTERN NEW YORK AND WESTERN
NEW ENGLAND LATE IN THE MORNING SATURDAY THROUGH MOST OF THE MORNING
ON SUNDAY. THE LOW WILL REACH EASTERN MAINE BY NOONTIME SUNDAY.
HIGH PRESSURE NEAR THE OHIO VALLEY WILL FILTER DRIER AIR AND
SEASONABLE TEMPERATURES OVER THE FORECAST AREA SUNDAY AFTERNOON INTO
TUESDAY.
BIG PICTURE...SOME SUBTLE CHANGES OCCURRING AT THE 500 MB LEVEL OVER
NORTH AMERICA THIS MORNING. THE 00Z RAOB DATA OVERLAYED WITH GFS
H500 HEIGHTS...THE WATER VAPOR LOOP AND 15 MIN LTG SHOWS A HIGH
AMPLITUDE H500 THERMAL RIDGE OVER THE WESTERN HALF OF CANADA AND THE
LOWER 48...A PROGRESSIVE POSITIVELY TILTED TROUGH IS MOVING THROUGH
THE WRN GREAT LAKES REGION...UPPER MS RIVER VALLEY AND THE MIDWEST.
FAST W/SW FLOW IS OVER THE NORTHEAST. A PAIR OF MESOSCALE CONVECTIVE
SYSTEMS ARE ONGOING AHEAD OF THE H500 LONG WAVE TROUGH OVER THE
CNTRL MS AND TN VALLEYS. PROLIFIC MOISTURE PLUMES ARE EVIDENT ON
THE WATER VAPOR LOOP. THE MOISTURE ASSOCIATED WITH THESE MCS/S WILL
RIDE ALONG A STATIONARY FRONT NEAR THE SOUTHERN NEW ENGLAND
COASTLINE AND THE UPPER MID ATLANTIC STATES THIS MORNING. AN AREA
OF LOW PRESSURE WILL DEVELOP AND MOVE NORTHEASTWARD OVER THE UPPER
MID ATLANTIC STATES AND NORTHEAST WITH PERIODS OF RAIN. THE H500
TROUGH OVER THE NORTHEAST WILL BE REPLACED BY ZONAL FLOW QUICKLY BY
TUE.
SHORT TERM /TODAY THROUGH MONDAY/...
AT 0600Z...THE COLD FRONT THAT PRODUCED THE SCT SVR WEATHER OVER SRN
NEW ENGLAND AND SRN NY HAS BECOME STATIONARY OVER ERN PA...SRN NY
AND EXTREME SRN NEW ENGLAND. A SERIES OF MCS/S WILL BE MOVING
NORTHEAST ALONG THE BOUNDARY. WE ARE EXPECTING ONE BONAFIDE LOW
PRESSURE SYSTEM TO FORM NEAR THE OH RIVER VALLEY...AND A TRACK TO
CARRY THE LOW OVER THE LOWER CATSKILLS AND KPOU BTWN 18Z-03Z. THIS
WAVE OF LOW PRESSURE AND OVER RUNNING PCPN AHEAD OF THE BOUNDARY
WILL PRODUCE PERIODS OF RAIN...HEAVY AT TIMES. THE RIGHT REAR
QUADRANT/ANTICYCLONIC ENTRANCE REGION OF AN H250 JET STREAK OF
AROUND 100 KNOTS WITH STRONG UPPER LEVEL DIVERGENCE WILL HELP
ENHANCE THE RAINFALL. PRECIPITABLE WATER VALUES RISE TO 1.75-2.25
OVER THE BULK OF THE FCST AREA IN THE AFTERNOON. STRONG QG OMEGA IS
FORECAST BY THE GFS...WRF AND CAN REGIONAL..ESPECIALLY IN THE
AFTERNOON. WE HAVE FOLLOWED A WRF...UKMET...CAN REG TRACK WITH THE
GFS BEING SLIGHTLY FURTHER NORTH. RAINFALL AMOUNTS OF A HALF AN INCH
TO TWO INCHES WILL OCCUR PRIOR TO 00Z SUN. WE HAVE ALSO PLACED A
CHANCE OF THUNDERSTORMS IN FROM THE MOHAWK RIVER VALLEY...GREATER
CAPITAL REGION AND SRN VT SOUTHWARD. SPC...HAS PLACED COUNTIES
SOUTH OF THE CAPITAL DISTRICT IN A SLIGHT RISK. THIS INCLUDES
BERKSHIRE COUNTY. FROM OUR LOCAL ASSESSMENT THIS IS VERY MARGINAL
DUE TO A LACK OF BOUNDARY LAYER HEATING AND LIMITED INSTABILITY.
SBCAPE VALUES OFF THE WRF AND GFS ARE GENERALLY 500 J/KG OR LOWER.
MOST UNSTABLE CAPE /MUCAPE/ VALUES FROM H1000-500 ARE IN EXCESS OF
1000 J/KG. THERE WILL BE A STRONG SHEAR ZONE BETWEEN THE LOW LEVEL
BAROCLINIC ZONE AHEAD OF THE WAVE WHICH IS YIELDING 0-3 KM HELICITY
VALUES OF 100-300 M2/S2. THE BOUNDARY LAYER WILL BE RICH IN
MOISTURE WITH SFC DEWPOINTS AROUND 20C AND H850 THETA-E VALUES OF
335-340K. THIS CATCHES YOUR ATTENTION...BUT THE DEGREE AND AMOUNT
OF INSTABILITY WILL GAGE WHETHER ISOLD SEVERE OCCURS. THE
SOUTHWESTERLY H850 LLJ OF 40-50 KTS STAYS SOUTH AND EAST OF THE FCST
AREA OVER SRN NEW ENGLAND. WE ARE NOT GOING TO USE ENHANCED WORDING
IN THE ZONE FORECAST PRODUCT BASED ON OUR LOCAL ASSESSMENT. WE WILL
INCLUDE A MENTION OF ISOLD SVR TSRAS WITH WET MICROBURSTS BEING THE
MAIN THREAT. WE RAISED POPS TO CATEGORICAL VALUES OF 80-100% SAT PM.
SAT NIGHT...THE RAIN CONTINUES...WITH THE HEAVIEST SURGE OCCURRING
PRIOR TO 06Z. THE WAVE REACHES S-CNTRL NEW ENGLAND BY THIS TIME
BASED ON THE MAJORITY OF THE GUIDANCE. WE ARE EXPECTING RAIN TOTALS
FOR THE EVENT OF 1-3...WITH THE HEAVIEST QPF SOUTH AND EAST OF THE
CAPITAL DISTRICT. THIS WOULD INCLUDE THE LOWER CATSKILLS...MID
HUDSON VALLEY...BERKSHIRES...SRN VT...AND LITCHFIELD HILLS. SOME OF
THE SMALL STREAMS AND CREEKS COULD REACH BANKFULL CONDITIONS. WE DO
NOT FEEL THIS EVENT WILL PRODUCE WIDESPREAD MAIN STEM RIVER
FLOODING. WE CAREFULLY CHECKED THE 6 AND 12-HOUR FFG GUIDANCE
VALUES FOR OUR HYDRO SERVICE AREA. THEY GENERALLY RANGE FROM 2.5-5
IN THE 6-HR VALUES WITH THE LOWEST VALUES OVER THE CNTRL MOHAWK
VALLEY. THIS RIVER BASIN WAS HIT HARD BY A 25-YR FLOOD IN LATE JUNE
AND A HVY RAIN EVENT 7-10 DAYS AGO...HENCE THE LOWEST FFG VALUES. NO
WATCHES POSTED AT THIS TIME. SEE THE HYDRO SEGMENT FOR MORE
DETAILS. MUCH OF ERN NY AND WRN NEW ENGLAND COULD USE A SOAKING
RAINFALL DUE TO MAINLY DRIER THAN NORMAL CONDITIONS THE FIRST 3
WEEKS OF JULY.
SUNDAY...THE SFC LOW REACHES MAINE IN THE LATE MORNING WITH THE H500
UPPER LEVEL TROUGH LINGERING OVER UPSTATE NY. WE KEPT A CHANCE OF
SHOWERS IN PRIOR TO 16Z/NOONTIME. THE GREATEST CHANCE OF SHOWERS
WILL BE OVER LOCATION NORTH OF ALY AND WRN NEW ENGLAND. TEMPS ARE
EXPECTED TO BE BELOW NORMAL FOR THE SECOND CONSECUTIVE DAY WITH
HIGHS MAINLY IN THE UPPER 60S TO UPPER 70S...AS H850 COOL AIR
ADVECTION WILL BE OCCURRING. BY 00Z...H850 TEMPS WILL BE ABOUT
+10-+12C. W/NW FLOW WILL BE KICKING WITH HIGH PRESSURE BUILDING IN
SOUTH OF HUDSON BAY. A MIXTURE OF CLOUDS AND SUNSHINE WILL BE
LIKELY IN THE AFTERNOON SUNDAY.
SUNDAY NIGHT...A BROAD AREA OF SFC HIGH PRESSURE EXTENDING FROM
QUEBEC INTO THE OH VALLEY BUILDS IN ACROSS THE REGION. THE SKIES
WILL CLEAR AND THE WINDS WILL GO LIGHT TO CALM. THIS WILL ALLOW
TEMPS TO FALL INTO THE 50S FOR MOST OF THE REGION...AS IDEAL
RADIATIONAL COOLING WILL LIKELY OCCUR.
MONDAY...A NICE LATE JULY DAY WILL BE ON TAP WITH COMFORTABLE
HUMIDITY LEVELS. THE H500 FLOW WILL FLATTEN AND BECOME MORE
ZONAL...AS THE SFC RIDGE SLIDES OFFSHORE AND MERGES WITH THE BERMUDA
HIGH. H850 TEMPS OF +12-+13C WITH NEARLY FULL SUN WOULD YIELD HIGHS
CLOSE TO NORMAL LEVELS IN THE LOWER TO MID 80S IN THE VALLEYS TO MID
TO UPPER 70S OVER THE HILLS AND MTNS.
LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
A COLD FRONT WILL ATTEMPT TO MOVE EAST OF THE ST LAWRENCE RIVER
VALLEY ON TUE. THIS BOUNDARY MAY SPAWN A FEW SHOWERS AND
THUNDERSTORMS WEST OF THE HUDSON RIVER VALLEY. WE PLACED LOW CHANCE
VALUES IN NORTH AND WEST OF ALY AND KEPT IT DRY SOUTH AND EAST...AS
THE BERMUDA HIGH WILL ATTEMPT TO BLOCK AND WEAKEN THE FRONT. THE
BERMUDA HIGH WILL BE IN CONTROL THE NEXT FEW DAYS...AS A COOL FRONT
TRIES TO FINALLY MOVE ACROSS THE REGION. IT APPEARS THIS BOUNDARY
MAY MAKE IT THROUGH BY FRIDAY WITH A LARGE DOME OF SFC CANADIAN HIGH
PRESSURE BUILDING IN TO CLOSE THE WEEK AND OPEN THE WEEKEND. NO
CHANGES WERE MADE BEYOND TUE IN THE FCST.
AVIATION (THROUGH 00Z MONDAY)...
ALONG THE ROUTE FROM GLENS FALLS TO POUGHKEEPSIE PILOTS CAN EXPECT
THE FOLLOWING CONDITIONS OVER THE PERIOD FROM EARLY THIS MORNING
THROUGH THE DAYLIGHT HOURS SUNDAY. EARLY THIS MORNING...THERE WILL
BE PATCHY INSTRUMENT FLIGHT RULE CONDITIONS IN FOG...ESPECIALLY IN
THE VICINITY OF THE GLENS FALLS AIRPORT. VISUAL FLIGHT RULES WILL
APPLY FROM AN HOUR AFTER SUNRISE UNTIL MID MORNING...THEN MAINLY
MARGINAL FOR VISUAL FLIGHT RULES WILL APPLY IN THE MID HUDSON VALLEY
AS RAIN MOVES IN FROM THE SOUTHWEST. THESE CONDITIONS WILL SPREAD
NORTH TO GLENS FALLS BY EARLY AFTERNOON. THERE IS A CHANCE OF AN
ISOLATED EMBEDDED THUNDER. AFTER DARK...CONDITIONS WILL VARY BETWEEN
MARGINAL FOR VISUAL FLIGHT AND INSTRUMENT FLIGHT RULE CONDITIONS AS
RAIN AND ISOLATED THUNDER CONTINUE. RESTRICTED VISIBILITY WILL
BECOME MORE WIDESPREAD TONIGHT. RAIN WILL TAPER OFF SHORTLY AFTER
MIDNIGHT ALONG MOST OF THE ROUTE. MAINLY MARGINAL FOR VISUAL FLIGHT
RULE CONDITIONS WILL APPLY DUE TO CEILINGS FOR MUCH DAYLIGHT PERIOD
SUNDAY. HOWEVER...CEILINGS MAY LIFT TO VISUAL FLIGHT CONDITIONS
DURING THE MID TO LATE AFTERNOON. SURFACE WIND WILL BE MAINLY LIGHT
AND VARIABLE THROUGH THIS EVENING. WIND WILL BECOME NORTH AT 5 TO
10 KNOTS...FIRST AROUND GLENS FALLS EARLY THIS EVENING...THEN LATE
TONIGHT AT POUGHKEEPSIE. A NORTH NORTHWEST WIND WILL BLOW AT 5 TO
15 KNOTS SUNDAY.
HYDROLOGY...
RIVERS AND STREAMS WERE WELL BELOW FLOOD STAGE EARLY SATURDAY.
THERE IS A POSSIBILITY OF 1 TO 3 INCHES OF RAINFALL WITH LOCALLY
HIGHER AMOUNTS IN THE CATSKILLS AND BERKSHIRES TODAY THROUGH
MIDNIGHT. RAINFALL WILL QUICKLY TAPER OFF OR END AFTER MIDNIGHT.
THE RAINFALL WILL BRING SHARP WITHIN BANK RISES...BUT WIDESPREAD
FLOODING IS NOT ANTICIPATED. IT WILL TAKE 2 TO 4 INCHES OF RAINFALL
IN 3 HOURS OR LESS...OR 5 TO 6 INCHES IN 24 HOURS TO CAUSE FLOODING.
SOME POOR DRAINAGE /URBAN VARIETY/ FLOODING AND SMALL STREAMS
SPILLING THEIR BANKS IN HEAVY RAIN BURSTS WILL BE POSSIBLE. FROM
SUNDAY THROUGH THE END OF THE WORK WEEK NO HEAVY RAINFALL EVENTS ARE
ANTICIPATED.
FIRE WEATHER...
A PERIOD OF HEAVY RAINFALL WILL OCCUR TODAY THROUGH LATE THIS
EVENING. MINIMUM RELATIVE HUMIDITY WILL BE AROUND 80 PERCENT TODAY.
THE RELATIVE HUMIDITY WILL QUICKLY RISE TO 100 PERCENT TONIGHT.
RAIN-FREE WEATHER WILL RETURN BY SUNRISE SUNDAY. THE MINIMUM
RELATIVE HUMIDITY SUNDAY WILL BE FROM 55 TO 65 PERCENT. SURFACE WIND
WILL BE MAINLY 5 MILES AN HOUR OR LESS TODAY AND FROM 5 TO 10 MILES
AN HOUR SUNDAY. THE OUTLOOK FOR MONDAY IS FOR MINIMUM RELATIVE
HUMIDITY FROM 60 T0 65 PERCENT. THE SURFACE WIND WILL BE SOUTHWEST
AT LESS THAN 10 MILES AN HOUR.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FOR CTZ001-013 UNTIL NOON SUNDAY.
SEVERE THUNDERSTORM WATCH BOX 636 UNTIL 8 PM...CTZ001-013.
MA...FLOOD WATCH FOR MAZ001-025 UNTIL NOON SUNDAY.
SEVERE THUNDERSTORM WATCH BOX 636 UNTIL 8 PM...MAZ001-025.
NY...FLOOD WATCH FOR NYZ032- 033- 038>043-047>054-058>061-
063>066- 082>084 UNTIL NOON SUNDAY.
SEVERE THUNDERSTORM WATCH BOX 636 UNTIL 8 PM...NYZ058>061-
063>066.
VT...FLOOD WATCH FOR VTZ013>015 UNTIL NOON SUNDAY.
&&Hazardous weather outlook, Jul 22, 1:20 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 120 PM EDT SAT JUL 22 2006 CTZ001-013-NYZ058>061-063>066-231200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 120 PM EDT SAT JUL 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY AND LITCHFIELD COUNTY CONNECTICUT. .DAY ONE...THIS AFTERNOON AND TONIGHT... SEVERE THUNDERSTORM WATCH NUMBER 636 IS IN EFFECT UNTIL 8 PM. IN ADDITION...A FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND TONIGHT. REFER TO FLOOD WATCH STATEMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FLOOD WATCH REMAINS IN EFFECT UNTIL NOON SUNDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATED FOR LITCHFIELD...GREENE...COLUMBIA...DUTCHESS AND ULSTER COUNTIES. NYZ032-033-038>043-048>050-082>084-231200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 120 PM EDT SAT JUL 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOHAWK VALLEY...SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND THE NORTHERN PORTION OF THE CAPITAL DISTRICT. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND TONIGHT. REFER TO WATCH STATEMENT. WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EVENING. THE STORMS WILL PRODUCE TORRENTIAL DOWNPOURS. THE STORMS WILL MOVE TO THE NORTHEAST TO 30 TO 35 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FLOOD WATCH REMAINS IN EFFECT UNTIL NOON SUNDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER....RAINFALL REPORTS OF 2 INCHES OR GREATER WOULD BE GREATLY APPRECIATED. MAZ001-025-NYZ047-051>054-VTZ013>015-231200- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 120 PM EDT SAT JUL 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SCHOHARIE VALLEY...SOUTHERN PORTION OF CAPITAL DISTRICT...AND BERKSHIRES. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND TONIGHT. REFER TO WATCH STATEMENT. STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EVENING. THE STORMS WILL MOVE TO THE NORTHEAST TO 30 TO 35 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FLOOD WATCH REMAINS IN EFFECT UNTIL NOON SUNDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER....RAINFALL REPORTS OF 2 INCHES OR GREATER WOULD BE GREATLY APPRECIATED.
In the hours before
Local storm report, Jul 22, 12:58 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1258 PM EDT SAT JUL 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM FLASH FLOOD MOHAWK 43.01N 75.01W
07/22/2006 HERKIMER NY LAW ENFORCEMENT
ROUTE 28S CLOSED DUE TO WATER ON THE ROAD.
&&
HJOHNSONLocal storm report, Jul 22, 1:51 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
151 PM EDT SAT JUL 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD LITTLE FALLS 43.05N 74.86W
07/22/2006 HERKIMER NY EMERGENCY MNGR
FULMER CREEK FLOODING ROUTE 168...RESULTING IN
EVACUATIONS OF MOBILE HOME TRAILER PARK. NUMBERS UNKNOWN.
ALSO SANDBAGGING OF VILLAGE OF LITTLE FALLS.
&&Local storm report, Jul 22, 2:13 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
213 PM EDT SAT JUL 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD LITTLE FALLS 43.05N 74.86W
07/22/2006 HERKIMER NY EMERGENCY MNGR
STATE OF EMERGENCY DECLARED AS OF 2 PM ACROSS SOUTHERN
HERKIMER COUNTY.
&&The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:38 AM EDT | Flash Flood Warning | ALY | Herkimer | 112 min |
| Jul 22, 12:34 PM EDT | Flash Flood Warning | ALY | Fulton, Montgomery | 116 min |
| Jul 22, 12:55 PM EDT | Flood Watch | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more | 11 hr |
| Jul 22, 1:27 PM EDT | Flash Flood Warning | ALY | Herkimer | 2 hr |
| Jul 22, 2:12 PM EDT | Flash Flood Warning | ALY | Hamilton, Saratoga, Warren | 2 hr |
| Jul 22, 2:26 PM EDT | Flash Flood Warning | ALY | Fulton, Montgomery | 2 hr |
| Jul 22, 3:27 PM EDT | Flash Flood Warning | ALY | Herkimer | 2 hr |
| Jul 22, 3:55 PM EDT | Flash Flood Warning | ALY | Hamilton, Saratoga, Warren | 80 min |
Nearby
Flash Flood Warnings in New York, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.